# SDR VNAA202102081111

- Difficulty date: February 4, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 42,659 hours, 32,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Dented
- Location: Lower Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE MAINTENANCE TEAM IDENTIFIED THAT THE SH670-31912-5 LOWER SEAL STRIKER PLATE WAS REPAIRED VIA REO 670-53-22-085 AND A TEMPORARY FASTENER (CR3212-4 OR CR3222-4 OR CR3522-4) INSTALLED. MAINTENANCE REQUESTS A PERMANENT REPAIR (MS20426AD) TO REPLACE THE TEMPORARY FASTENER. ACCOMPLISHED PERMANENT REPAIR FOR DENT DAMAGE TO PAX DOOR AFT LWR SEAL STRIKER AT FS349 IAW EA 21-C7-53-021.
